# SDR 2001UALA01481

- Difficulty date: July 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N990UA
- Make and model: Boeing 737291
- Aircraft serial: 21980
- Aircraft time: 58,964 hours, 44,930 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED, AT BS500B, STR1L.  REPLACED STRINGER CLIP. MAJOR REPAIR ACCOMPLISHED.
